Skip to Content

Nucynta - if it makes you depressed and have tremors what can I take to counter act it?

Responses (2)

LaurieShay 18 Oct 2015

This really needs to be addressed by the prescribing doctor. If the Nucynta is working, the doctor may choose to augment with something, if not, may have to find a different med for pain relief.

chuck1957 18 Oct 2015

keevon' I agree with Laurie how long have you had to take this medication and is it for a short period or for a long period for chronic pain. Either way sounds like your doctor is going to have to change you from this to a non-opioid pain reliever you well have this reaction again. You don't need to get depressed along with the pain. Don't worry there are many different things the doctor can change to. Make sure you call the doctor first thing in the morning Monday But if the pain is to bad call and see now if he or she is the one taking call for this weekend. If your still able to take it try it with food to slow down the rate it hits your blood system.Sorry not really anything you can take to counter act for the symptoms your getting.Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions